# SDR P2EA98187

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN WITH MISSING MATERIAL AT BS 1104, WL 223, RBL 23, DEFECT SIZE = .75 INCH.  REPAIRED FUSELAGE SKIN BETWEEN BS 1095 AND BS 1108, WL 217 TO WL 223, RBL 23 INCH PER SRM 53-30-03 FIG 3.  (M)
